Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metrisability of unions of spaces


Author: A. H. Stone
Journal: Proc. Amer. Math. Soc. 10 (1959), 361-366
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105672-3
MathSciNet review: 0105672
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. vol. 3 (1951) pp. 175-186. MR 0043449 (13:264f)
  • [2] J. Dieudonné, Sur un espace localement compact non metrisable, An. Acad. Brasil Ci. vol. 19 (1947) pp. 67-69. MR 0020769 (8:594e)
  • [3] C. H. Dowker, On a theorem of Hanner, Ark. Mat. vol. 2 (1952) pp. 307-313. MR 0050874 (14:396a)
  • [4] K. Morita and S. Hanai, Closed mappings and metric spaces, Proc. Japan Acad. vol. 32 (1956) pp. 10-14. MR 0087077 (19:299a)
  • [5] J. Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A. vol. 1 (1950) pp. 93-100. MR 0043448 (13:264e)
  • [6] Yu. M. Smirnov, A necessary and sufficient condition for metrizability of topological spaces, Dokl. Akad. Nauk SSSR vol. 77 (1951) pp. 197-200. MR 0041420 (12:845c)
  • [7] -, On the metrizability of bicompacts decomposable into a sum of sets with countable basis, Fund. Math. vol. 43 (1956) pp. 387-393. MR 0084127 (18:813d)
  • [8] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 690-700. MR 0087078 (19:299b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105672-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society